Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Bismarck, ND

June 21, 20154 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2015, 10:16 PM MDT for 4 counties in North Dakota. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2015, 10:16 PM MDT (04:16 UTC)
Expired
Jun 21, 2015, 11:15 PM MDT
In force
59 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 171 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 10:28 PM MDTTSTM WND GST 60Hettinger, NDDIME SIZED HAIL ALSO OCCURRED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 9:41 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1751 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

423 
WUUS53 KBIS 220416
SVRBIS
NDC001-011-041-087-220515-
/O.NEW.KBIS.SV.W.0064.150622T0416Z-150622T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM MDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHEASTERN SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  EASTERN BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 1115 PM MDT

* AT 1016 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWMAN...
  MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SCRANTON AROUND 1035 PM MDT.
  REEDER AROUND 1050 PM MDT.
  HETTINGER AROUND 1115 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BURT...
BUFFALO SPRINGS...BUCYRUS...GRIFFIN...HAVELOCK...GASCOYNE...BENTLEY
AND BOWMAN HALEY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.

&&

LAT...LON 4594 10364 4613 10354 4640 10368 4655 10206
      4629 10205 4628 10200 4595 10200
TIME...MOT...LOC 0416Z 272DEG 32KT 4612 10337 

HAIL...1.25IN
WIND...70MPH
 
$$

SCHECK/SCHILD
3 follow-up statements
024 
WWUS53 KBIS 220434
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1034 PM MDT SUN JUN 21 2015

NDC001-011-041-087-220515-
/O.CON.KBIS.SV.W.0064.000000T0000Z-150622T0515Z/
ADAMS ND-HETTINGER ND-SLOPE ND-BOWMAN ND-
1034 PM MDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR ADAMS...HETTINGER...SOUTHEASTERN SLOPE AND EASTERN BOWMAN
COUNTIES...

AT 1034 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
SCRANTON...OR 17 MILES EAST OF BOWMAN...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
ADAMS...HETTINGER...SOUTHEASTERN SLOPE AND EASTERN BOWMAN COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...BURT...BUFFALO SPRINGS...
BUCYRUS...HAVELOCK...GASCOYNE...BENTLEY AND BOWMAN HALEY DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.

&&

LAT...LON 4594 10332 4610 10340 4639 10352 4655 10206
      4629 10205 4628 10200 4595 10200
TIME...MOT...LOC 0434Z 268DEG 43KT 4616 10303 

HAIL...1.25IN
WIND...60MPH
 
$$

SCHECK/SCHILD
338 
WWUS53 KBIS 220447
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1047 PM MDT SUN JUN 21 2015

NDC011-041-087-220456-
/O.CAN.KBIS.SV.W.0064.000000T0000Z-150622T0515Z/
HETTINGER ND-SLOPE ND-BOWMAN ND-
1047 PM MDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR HETTINGER...SOUTHEASTERN SLOPE
AND EASTERN BOWMAN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4619 10248 4621 10246 4620 10200 4595 10200
      4594 10258 4595 10264
TIME...MOT...LOC 0446Z 267DEG 49KT 4600 10225 

$$

NDC001-220515-
/O.CON.KBIS.SV.W.0064.000000T0000Z-150622T0515Z/
ADAMS ND-
1047 PM MDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR EASTERN ADAMS COUNTY...

AT 1046 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF NORTH LEMMON...OR 6 MILES NORTHWEST OF LEMMON...MOVING EAST AT 55
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAYNES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BISMARCK.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4619 10248 4621 10246 4620 10200 4595 10200
      4594 10258 4595 10264
TIME...MOT...LOC 0446Z 267DEG 49KT 4600 10225 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHECK/SCHILD
503 
WWUS53 KBIS 220508
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1108 PM MDT SUN JUN 21 2015

NDC001-220518-
/O.EXP.KBIS.SV.W.0064.000000T0000Z-150622T0515Z/
ADAMS ND-
1108 PM MDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ADAMS COUNTY WILL
EXPIRE AT 1115 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.

LAT...LON 4619 10248 4621 10246 4620 10200 4595 10200
      4594 10258 4595 10264
TIME...MOT...LOC 0507Z 272DEG 32KT 4600 10225 

$$

AYD/SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:55 PM MDT, 21 minutes earlier.

Area forecast discussion, Jun 21, 9:55 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1055 PM CDT SUN JUN 21 2015

.UPDATE...
ISSUED AT 1053 PM CDT SUN JUN 21 2015

QUICK UPDATE TO CANCEL TORNADO WATCH AND REPLACE SOUTHERN COUNTIES
WITH SEVERE THUNDERSTORM WATCH NUMBER 327 UNTIL 5AM CDT. AN AREA
OF SEVERE STORMS ACROSS MCINTOSH AND DICKEY ARE EXPECTED TO
CONTINUE TO PUSH EAST OVER THE NEXT HOUR OR SO. ANOTHER COMPLEX OF
SEVERE STORMS ACROSS SOUTHWEST NORTH DAKOTA IS EXPECTED TO RIDE
ALONG THE ND/SD BORDER THROUGH THE OVERNIGHT AND INTO THE EARLY
MORNING HOURS.

UPDATE ISSUED AT 923 PM CDT SUN JUN 21 2015

UPDATE TO CANCEL MOUNTRAIL...WARD...RENVILLE.....
BOTTINEAU...MCHENRY...ROLETTE AND PIERCE COUNTIES FROM TORNADO
WATCH 324.

FOCUS IS TURNING BACK TO MONTANA AGAIN AS ANOTHER SUPERCELL JUST
EAST OF MILES CITY AS OF 225 UTC IS RAPIDLY PROPAGATING EAST.
HOWEVER...STILL UNCERTAIN IF THE STORM WILL START TURNING RIGHT
AND MISS FAR SOUTHWEST NORTH DAKOTA.

UPDATE ISSUED AT 647 PM CDT SUN JUN 21 2015

UPDATE TO CANCEL THE TORNADO WATCH FOR WILLIAMS...DIVIDE AND BURKE
COUNTIES.

OTHERWISE...AS OF 2345 UTC...ANVIL SHADING APPEARS TO HAVE COOLED
THE BOUNDARY LAYER JUST ENOUGH TO HOLD MOST CONVECTION ACROSS
WESTERN AND CENTRAL NORTH DAKOTA TO BELOW SEVERE LIMITS FOR NOW.
THE EXCEPTION BEING THE DOMINANT SUPERCELL ACROSS BOWMAN COUNTY
WHICH IS IN THE RELATIVELY UNDISTURBED ENVIRONMENT ON THE FAR
SOUTHERN END OF THE LINE OF CONVECTION ACROSS WESTERN NORTH
DAKOTA. THE 21-22 UTC HRRR RUNS STILL SUGGEST CONGEALING OF
CONVECTION....WHICH IS CONSISTENT WITH RECENT RADAR
TRENDS...ACROSS CENTRAL NORTH DAKOTA WITH TWO POTENTIAL
LINES...ONE ON THE NORTHERN FRINGE OF INSTABILITY ACROSS THE US
HIGHWAY 2 CORRIDOR AND A SECOND ACROSS SOUTHWEST AND SOUTH CENTRAL
NORTH DAKOTA. OVERALL...THE TORNADIC THREAT IS LIMITED SOMEWHAT BY
ANVIL SHADING AND BOUNDARY LAYER COOLING...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 211 PM CDT SUN JUN 21 2015

MAIN HIGHLIGHT IS THE SLIGHT RISK AND ENHANCED THUNDERSTORM
RISK CATEGORY ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH
SUNDAY NIGHT.

LATEST HIGH RESOLUTION MODELS CONTINUE TO PORTRAY TWO ROUNDS OF
SHOWERS/THUNDERSTORMS. LATEST REGIONAL/LOCAL RADAR SHOWS SCATTERED
SHOWERS/THUNDERSTORMS IN NORTHWEST NORTH DAKOTA...AND AN INCREASE
IN COVERAGE AND GROWTH EXPECTED IN THE NEXT FEW HOURS. HRRR REFLECTIVITY
FORECAST SHOWS SUPERCELLS DEVELOPING REST OF THIS AFTERNOON AND
MERGING INTO A COUPLE OF LINES/BOWING SEGMENTS 00Z THROUGH 05Z AS
THEY CROSS INTO THE JAMES RIVER VALLEY. ANOTHER ROUND OF THUNDERSTORMS
DEPICTED TO DEVELOP ALONG AND SOUTH OF INTERSTATE 94 BETWEEN 05Z
AND 12Z MONDAY. MORE THAN SUFFICIENT CAPE/SHEAR FOR A PLETHORA OF
SEVERE WEATHER THROUGH TONIGHT. CAPE NEARING 3000 J/KG ACROSS THE
SOUTHWEST WITH 65KT OF 0-6KM SHEAR. THIS WAS WELL ADVERTISED IN
PREVIOUS FORECASTS AND REMAINS WITH THIS DISCUSSION. LINGERING
SHOWERS/THUNDERSTORMS MONDAY MORNING CENTRAL THEN TAPERING OFF
BEFORE 18Z. DRY WEATHER MONDAY AFTERNOON.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 211 PM CDT SUN JUN 21 2015

THE CURRENT ENSEMBLE AND DETERMINISTIC MODELS ARE PROJECTING QUASI
ZONAL FLOW ALOFT GIVING WAY TO NORTHWEST FLOW...AS AN UPPER LEVEL
TROUGH MOVES EASTWARD ACROSS THE STATE THROUGH WEDNESDAY...CREATING
WIDESPREAD CHANCES FOR SHOWERS AND THUNDERSTORMS.

THOUGH THE MODELS BEGIN TO WAVER LATER IN THE PERIOD...NORTHWEST
FLOW ALOFT IS EXPECTED TO REMAIN IN PLACE OVER THE NORTHERN PLAINS
THROUGH THE REST OF EXTENDED...AS A HIGH PRESSURE BUILDS OVER THE
CONUS SOUTHWEST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 923 PM CDT SUN JUN 21 2015

WIDESPREAD THUNDERSTORMS...SOME SEVERE...ARE EXPECTED ACROSS
SOUTHWESTERN AND CENTRAL NORTH DAKOTA THIS EVENING INTO TONIGHT.
LARGE HAIL....DAMAGING WINDS AND LIFR CONDITIONS ARE POSSIBLE.
MVFR/IFR STRATUS MAY BUILD ACROSS THE AREA OVERNIGHT...LIFTING MID
MONDAY MORNING. NORTHWEST GUSTS TO 25KTS ARE EXPECTED AREA WIDE
MONDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH NUMBER 327 FOR SOUTHERN NORTH DAKOTA
UNTIL 5 AM CDT.

&&

UPDATE...AJ
SHORT TERM...KS
LONG TERM...AC
AVIATION...AYD
Hazardous weather outlook, Jun 21, 9:47 PM MDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1047 PM CDT SUN JUN 21 2015

NDZ040>048-050-051-230400-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1047 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN NORTH DAKOTA
THIS EVENING AND TONIGHT. DAMAGING WIND...LARGE HAIL...VERY HEAVY
RAIN...ARE ALL POSSIBLE WITH ANY SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST
MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40
MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE
NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS
BISMARCK FACEBOOK OR TWITTER PAGES.

NDZ001>005-009>013-017>023-025-031>037-230400-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-
1047 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS EVENING
AND TONIGHT. SEVERE WEATHER IS NO LONGER EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST
MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40
MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE
NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS
BISMARCK FACEBOOK OR TWITTER PAGES.

In the hours before

Local storm report, Jun 21, 9:12 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     3 S LINTON              46.22N 100.25W
06/21/2015  M62 MPH          EMMONS             ND   AWOS

&&

KROLAK
Local storm report, Jun 21, 9:14 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     TSTM WND GST     1 W CARRINGTON          47.45N  99.15W
06/21/2015  M60 MPH          FOSTER             ND   AWOS

&&

KROLAK
Local storm report, Jun 21, 9:45 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1045 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     TSTM WND GST     10 N ZEELAND            46.11N  99.83W
06/21/2015  E60 MPH          MCINTOSH           ND   EMERGENCY MNGR

&&

KROLAK
Local storm report, Jun 21, 9:46 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1046 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     1 W CARRINGTON          47.45N  99.15W
06/21/2015  M60 MPH          FOSTER             ND   AWOS

&&

AYD
Local storm report, Jun 21, 10:08 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1108 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     10 S MARMARTH           46.15N 103.92W
06/21/2015  E65 MPH          BOWMAN             ND   TRAINED SPOTTER

            REPORTED 60 TO 70 MPH GUSTS

&&

KROLAK
Local storm report, Jun 21, 10:10 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 PM CDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     9 S MARMARTH            46.17N 103.92W
06/21/2015  M62 MPH          BOWMAN             ND   TRAINED SPOTTER

&&

KROLAK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:28 PM MDTAreal Flood AdvisoryBISStark3 hr
Jun 21, 6:37 PM MDTAreal Flood AdvisoryBISMercer, Morton, Oliver6 hr
Jun 21, 6:47 PM MDTSevere Thunderstorm WarningBISMcHenry, Pierce31 min
Jun 21, 6:55 PM MDTTornado WarningBISMorton35 min
Jun 21, 6:58 PM MDTTornado WarningBISAdams, Grant, Hettinger32 min
Jun 21, 7:29 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton61 min
Jun 21, 7:32 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux58 min
Jun 21, 7:34 PM MDTFlash Flood WarningBISBurleigh, Morton6 hr
Jun 21, 7:41 PM MDTSpecial Weather StatementBISWells34 min
Jun 21, 8:11 PM MDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux64 min
Jun 21, 9:03 PM MDTSevere Thunderstorm WarningBISFoster, Stutsman42 min
Jun 21, 9:07 PM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh53 min
Jun 21, 9:26 PM MDTSevere Thunderstorm WarningBISBowman64 min
Jun 21, 9:49 PM MDTSevere Thunderstorm WarningBISDickey, McIntosh56 min
Jun 21, 11:11 PM MDTSpecial Weather StatementBISGrant34 min
Jun 21, 11:37 PM MDTSpecial Weather StatementBISSioux23 min
Jun 22, 12:03 AM MDTSpecial Weather StatementBISBurleigh, Emmons, Sioux42 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.